American Journal of Industrial and Business Management

American Journal of Industrial and Business Management

ISSN Print: 2164-5167
ISSN Online: 2164-5175
www.scirp.org/journal/ajibm
E-mail: ajibm@scirp.org
"Sufficient Fritz John Type Optimality Criteria and Duality for Control Problems"
written by Iqbal Husain, Santosh K. Srivastav,
published by American Journal of Industrial and Business Management, Vol.3 No.2, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top